- -

Two-stage least squares and indirect least squares algorithms for simultaneous equations models

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Two-stage least squares and indirect least squares algorithms for simultaneous equations models

Mostrar el registro completo del ítem

López Espín, JJ.; Vidal Maciá, AM.; Giménez ., D. (2012). Two-stage least squares and indirect least squares algorithms for simultaneous equations models. Journal of Computational and Applied Mathematics. 236(15):3676-3684. doi:10.1016/j.cam.2011.07.005.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/38822

Ficheros en el ítem

Metadatos del ítem

Título: Two-stage least squares and indirect least squares algorithms for simultaneous equations models
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Fecha difusión:
Resumen:
This paper analyzes the solution of simultaneous equations models. Efficient algorithms for the two-stage least squares method using QR-decomposition are developed and studied. The reduction of the execution time when the ...[+]
Palabras clave: Econometrics , Parallel computing , QR-decomposition , Simultaneous equations models , Execution time , Least Square , Least squares algorithm , Least squares methods , Multi-core systems , Parallel version , Simultaneous equations model , Algorithms , Parallel architectures , Parallel processing systems , Least squares approximations
Derechos de uso: Cerrado
Fuente:
Journal of Computational and Applied Mathematics. (issn: 0377-0427 )
DOI: 10.1016/j.cam.2011.07.005
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.cam.2011.07.005
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem